Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 106823, 8 pages
http://dx.doi.org/10.5402/2011/106823
Research Article

The Elman-Lam-Krüskemper Theorem

1Universität Konstanz, Zukunftskolleg/FB Mathematik und Statistik, 78457 Konstanz, Germany
2Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027, USA

Received 10 May 2011; Accepted 1 June 2011

Academic Editors: D. Herbera and H. You

Copyright © 2011 Karim Johannes Becher and David B. Leep. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Y. Lam, Introduction to Quadratic Forms over Fields, vol. 67 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2005.
  2. R. Elman and T. Y. Lam, “Quadratic forms under algebraic extensions,” Mathematische Annalen, vol. 219, no. 1, pp. 21–42, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. K. Arason and R. Elman, “Powers of the fundamental ideal in the Witt ring,” Journal of Algebra, vol. 239, no. 1, pp. 150–160, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Orlov, A. Vishik, and V. Voevodsky, “An exact sequence for KM/2 with applications to quadratic forms,” Annals of Mathematics, vol. 165, no. 1, pp. 1–13, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Krüskemper, “On annihilators in graded Witt rings and in Milnor's K-theory,” in Recent Advances in Real Algebraic Geometry and Quadratic Forms (Berkeley, CA, 1990/1991; San Francisco, CA, 1991), W. B. Jacob, Ed., vol. 155 of Contemporary Mathematics, pp. 307–320, American Mathematical Society, Providence, RI, USA, 1994. View at Google Scholar
  6. L. Bröcker, “Zur Theorie der quadratischen Formen über formal reellen Körpern,” Mathematische Annalen, vol. 210, pp. 233–256, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Krüskemper, “On real local-global principles,” Mathematische Zeitschrift, vol. 204, no. 1, pp. 145–151, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Marshall, “Some local-global principles for formally real fields,” The Canadian Journal of Mathematics, vol. 29, no. 3, pp. 606–614, 1977. View at Google Scholar · View at Zentralblatt MATH
  9. R. Elman, N. Karpenko, and A. Merkurjev, The Algebraic and Geometric Theory of Quadratic Forms, vol. 56 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2008.
  10. R. Elman and A. Prestel, “Reduced stability of the Witt ring of a field and its Pythagorean closure,” The American Journal of Mathematics, vol. 106, no. 5, pp. 1237–1260, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Y. Lam, Orderings, Valuations and Quadratic Forms, vol. 52 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1983.